Mathematics: Page 11: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 161 | Views: 970

Mathematics, Kenya, Volume 8 Issue 1, January 2019

Pages: 836 - 838

On Essential Numerical Range and Davis-Wielandt Shell of Hilbert Space Operators

D. O. Owego | N. B. Okelo | Omolo Ongati

Downloads: 161 | Views: 742

Mathematics, India, Volume 9 Issue 3, March 2020

Pages: 850 - 851

Common Fixed Point Theorems under Some Contractive Conditions

Reena

Downloads: 160 | Views: 1207

Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 40 - 42

Integral Solutions of the Homogeneous Biquadratic Diophantine Equations with Five Unknowns (X2 - Y2) (3X2 + 3Y2 ?2XY) = 12(Z2 ?W2)T2

Dr. P. Jayakumar | G. Shankarakalidoss

Downloads: 160 | Views: 953

Mathematics, Indonesia, Volume 5 Issue 4, April 2016

Pages: 141 - 145

Optimization of Fuzzy Portfolio Considering Stock Returns and Downside Risk

Indah Simamora | Rahayu Sashanti

Downloads: 160 | Views: 754

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 606 - 608

Application of Fourier-Stieltjes Transform to Partial Differential Equation

Dr. V. D. Sharma | P. D. Dolas

Downloads: 160 | Views: 1163

Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Downloads: 160 | Views: 706

Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 929 - 934

Results for Fuzzy Casual Stringy Differential Dissimilarity

Ahmed E. Abdul-Nabi | Muna D. Salman | Sinan H. Abd Almjeed

Downloads: 159 | Views: 1205

Mathematics, India, Volume 3 Issue 1, January 2014

Pages: 11 - 14

A Genetic Algorithm Based Railway Scheduling Model

G. Nirmala | D. Ramprasad

Downloads: 159 | Views: 755

Mathematics, Saudi Arabia, Volume 5 Issue 3, March 2016

Pages: 609 - 612

Thermal Instability

Dr Amna Mohammed Osman Elzebair

Downloads: 159 | Views: 796

Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 908 - 917

Approximate Solutions of Fractional Biological Population Model by Homotopy Analysis Sumudu Transform Method

V. G. Gupta | Pramod Kumar

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.